Table of Contents
International Journal of Combinatorics
Volume 2010 (2010), Article ID 803210, 30 pages
http://dx.doi.org/10.1155/2010/803210
Research Article

On Isosceles Sets in the 4-Dimensional Euclidean Space

Faculty of Mathematics, Kyushu University, 744 Motooka, Nishi-ku, Fukuoka 819-0395, Japan

Received 22 July 2010; Accepted 4 November 2010

Academic Editor: Gerard Jennhwa Chang

Copyright © 2010 Hiroaki Kido. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroaki Kido, “On Isosceles Sets in the 4-Dimensional Euclidean Space,” International Journal of Combinatorics, vol. 2010, Article ID 803210, 30 pages, 2010. doi:10.1155/2010/803210